# SDR AALA20040233

- Difficulty date: February 15, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N436AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49454
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - LEFT HAND EMERGENCY LIGHT EXIT MARKER AT FORWARD OVERWING EXIT UNREADABLE.  REPLACED LEFT HAND EMERGENCY LIGHT EXIT MARKER AT FORWARD OVERWING EXIT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
